# SDR UF6A951010

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 7603 · Power Lever
- Part: Switch
- Part number: 91SEI6
- Condition: Out Of Adjust
- Location: Nr 1 Pwr Lever
- Part time: 8,264 hours
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SBN - FLT NR 5105 - WHEN NR 1 POWER LEVER IS RETARDED THERE IS NO GEAR WARNING HORN.  MAINTENANCE ADJUSTED THE MICROSWITCH ON THE THROTTLE SERVO UNIT AND PERFORMED A FUNCTION TEST.  OPS CHECK GOOD.  (M)
